default-icon
Overdose of homeopathy
Hi my son who is 2.5 yes old was prescribed some homeopathic medicines by a child specialist but by mistake he has taken a overdose of it I.e a full bottle of it. Pls suggest some ways to overcome it
524 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Jagat Shah
Homoeopath 13 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi, please let me know if he has any complaints after taking medicines, as it usually won't create any major issue then temporary aggregation of symptom. You can give him coffee as an antidote. Please call Total Health Care for further help. please feel free to call us.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.